Contemporary Mathematics, Volume 1 Issue 5 (2020), 272-461 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Simultaneous Monomialization
by Decaup Julie
Abstract: We give a proof of the simultaneous monomialization Theorem in zero characteristic for rings essentially of finite type over a field and for quasi-excellent rings. The methods develop the key elements...
Open Access Research Article PDF
Well-Posedness of the Second-Order SDEs Describing an N-Particle System Interacting via Coulomb Interaction
by Rong Yang
Abstract: This paper concerns a second-order N interacting stochastic particle system with singular potential for any dimension n ≥ 2. By some estimates of total energy of the system, we prove that there is n...
Open Access Research Article PDF
Formulation of Problems for Stationary Dispersive Equations of Higher Orders on Bounded Intervals with General Boundary Conditions
by Larkin N. A., J. Luchesi
Abstract: Boundary value problems for linear stationary dispersive equations of order 2l + 1, l ∈ N with general linear boundary conditions have been considered on finite intervals (0, L). The existence and u...
Open Access Research Article PDF
Extended Local Convergence for High Order Schemes Under ω-Continuity Conditions
by Argyros Gus,Argyros Michael, Argyros Ioannis K.,George Santhosh
Abstract: There is a plethora of schemes of the same convergence order for generating a sequence approximating a solution of an equation involving Banach space operators. But the set of convergence criteria is ...
Open Access Research Article PDF
Convergence of the Rosenau-Korteweg-de Vries Equation to the Korteweg-de Vries One
by Coclite Giuseppe Maria ,Ruvo Lorenzo di
Abstract: The Rosenau-Korteweg-de Vries equation describes the wave-wave and wave-wall interactions. In this paper, we prove that, as the diffusion parameter is near zero, it coincides with the Korteweg-de Vrie...
Open Access Research Article PDF
Control in Inhibitory Genetic Regulatory Network Models
by Ogorelova D. ,Sadyrbaev F.,Sengileyev V.
Abstract: The system of two the first order ordinary differential equations arising in the gene regulatory networks theory is studied. The structure of attractors for this system is described for three importan...
Open Access Research Article PDF
A New Class of Fifth and Sixth Order Root-Finding Methods with Its Dynamics and Applications
by Sharma Debasis, Sanjaya Kumar Parhi, Shanta Kumari Sunanda
Abstract: In this paper, we deal with the construction, analysis and applications of a modified uniparametric family of methods to solve nonlinear equations in R. We study the convergence of new methods which s...
Open Access Research Article PDF
On the Sums Running over Reduced Residue Classes Evaluated at Polynomial Arguments
by Hassani Mehdi ,Marie Mahmoud
Abstract: For a given polynomial G we study the sums φm(n) := ∑′km and φG(n) = ∑′G(k) where m ≥ 0 is a fixed integer and ∑′ runs through all integers k with 1 ≤ k ≤ n and gcd(k, n) = 1. Alt...
Open Access Research Article PDF
On Random Population Growth Punctuated by Geometric Catastrophic Events
by E. Huillet Thierry
Abstract: Catastrophe Markov chain population models have received a lot of attention in the recent past. Besides systematic random immigration events promoting growth, we study a particular case of populations...
Open Access Research Article PDF